MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA MC VE ASF L 10MM 8-11/GH; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA MC VE ASF L 10MM 8-11/GH; PROSTHESIS, KNEE
Catalog Number 42512100910
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Joint locking (2672); Joint Laxity (4526); Swelling/ Edema (4577); Crepitus (4893)
Date of Event 01/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent an initial left total knee arthroplasty.Two (2) months post-implantation, the patient reported experienced a fall which led to increased pain, decreased range of motion and trouble bearing weight.Two (2) months following the fall, the pain continued with the feeling of the knee moving and locking up.A knee aspiration was performed that was negative.A second knee aspiration done two weeks later that was also negative and a cortisone injection was given.Five (5) months post-fall, the patient outcome is pending as the pain, swelling, crepitus and range of motion and weight bearing issues continue regardless of intervention.Due diligence is in progress for this event; to date all available information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: medical product: psn all poly pat ply 38mm: catalog#42540000038, lot#66526117; unknown femoral component: catalog#ni, lot#ni; unknown tibial tray: catalog#ni, lot#ni; biomet bc r 1x40 us: catalog#110035368, lot#w49aak1701.The product will not be returned to zimmer biomet for investigation, as the product currently remains implanted.The investigation is in process.Upon receipt of additional information or completion of the investigation, a follow-up mdr be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections have been updated: b4; b5; g3; h2; h4; h6; h10; h11.Visual and dimensional evaluations of the product could not be performed as no product was returned nor were pictures provided.The root cause of the reported event was determined to be unrelated to the implanted zimmer biomet device; therefore, a review of the device history records was not performed.Investigation results concluded that the root cause of the reported event is attributed to non-device related factors.It was reported a patient slipped and fell in the garage and began having increased pain, decreased range of motion, trouble bearing weight, crepitus, and the knee locking up.As the complaint indicates, the patient sustained an external trauma that caused the complication with no allegations against the device prior to the event.Reported event was unable to be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information at time of this report.

Brand Name
PERSONA MC VE ASF L 10MM 8-11/GH
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22898037
Report Number3007963827-2025-00332
Device Sequence Number21056976
Product Code MBH
UDI-Device Identifier00889024469372
UDI-Public(01)00889024469372(17)290726(10)66682443
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K150090
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number42512100910
Device Lot Number66682443
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2025
Supplement Date Received by Manufacturer12/09/2025
Initial Report FDA Received Date08/26/2025
Supplement Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight104 KG